# SDR SWIA20240920026

- Difficulty date: July 12, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 37,077 hours, 24,023 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR RIGHT T CAP RBL9 BETWEEN FS1007.00 AND FS1045.00 CORRODED AS MARKED     (C-CHECK RO 9/19/2024)    COMPLIED WITH REPAIR TO THE RBL9 FLOOR BEAM AT FS1007 - FS1045 REF CRJ-700 SRM 53-00-41-201-001-A01, REO 670-53-61-2340 REV -- 2024-08-06, AND REO 670-53-61-2341 REV -- 2024-08-06. COMPLIED WITH TASK CARD 51-900-1002-SKY.
